Approximating fixed points of λ-firmly nonexpansive mappings in Banach spacesReportar como inadecuado




Approximating fixed points of λ-firmly nonexpansive mappings in Banach spaces - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

International Journal of Mathematics and Mathematical Sciences - Volume 24 2000, Issue 7, Pages 441-448

Department of Applied Mathematics, Pukyong National University, Pusan 608-737, Korea

Received 2 September 1997

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the convergence of the Ishikawa iteration methods to fixedpoints for the result of Smarzewski 1991. Our theorems alsoimprove recent theorems due to Sharma and Sahu 1996.





Autor: Gang-Eun Kim

Fuente: https://www.hindawi.com/



DESCARGAR PDF




Documentos relacionados